| Model Number |
E SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that the device was unable to obtain an ecg signal via electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing without duplicating the report.The device was recertified and returned to the customer.The electrode pads were not returned to zoll medical corporation for evaluation.The clinical data file was not available as part of this investigation.Please reference medwatch report 1220908-2018-01117 for a similar event reported from the same customer.No trend is associated with reports of this type.